Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i4.50
pages 51-55

On Solvability of Maximization Problems in Conjugate Spaces

Vladimir V. Semenov
Kiev National Taras Shevchenko University, Kiev

Краткое описание

For spaces conjugated to the Banach space with the Radon-Nikodym property we obtained statement about typical nature of solvability of the determined family of maximization problems on compact in topology σ(E*, E) set.


Articles with similar content:

Increasing the Accuracy of Estimation of the Probability of Trouble-Free Operation of a Telemetric Control System with Mutually-Dependent Information Parameters
Telecommunications and Radio Engineering, Vol.66, 2007, issue 11
V. M. Emelyanov, V. V. Emelyanov, S. Yu. Nosorev, I. I. Shuklin
On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov
Peculiarities of Group Growth of Specimens in Populations of the Narrow-clawed Crayfish Astacus leptodactylus
Hydrobiological Journal, Vol.52, 2016, issue 1
A. V. Alekhnovych
Toxicoresistanse of Invasive Gammaridae (Crustacea: Amphipoda) of the Littoral Zone of the Dnieper Reservoirs to the Heavy Metal Ions
Hydrobiological Journal, Vol.50, 2014, issue 2
A. B. Podrugina, L. S. Kipnis, I. M. Konovets, V. D. Romanenko, M. T. Goncharova
Isometry of the Functional Spaces with Different Number of Variables and Some its Applications in the Theory of Approximation of Functions
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Dmitriy N. Bushev